Well I had unprotected sex for the first time and 4 days later I went to get the plan b pill and I also got the depro provera shot on the same day so 5 days later I had unprotected sex again and my last period was on Sept 7th and was due today Sept 29th so I'm scared that maybe I had sex too soon and I can be preagnant or is it just the side effect of taking two birth controls at once.
The plan B did nothing. You took it too late for the first event, and it won't work for events after its taken. What part of your cycle did you get the shot? That determines if you were protected then. Your period will probably be really messed up with taking plan B and having the shot. I wouldn't count on seeing it this month. You could be pregnant, depending on what part of your cycle you got the shot. If you got the shot the first day of your period, you were protected, if not then you should have used a condom for the first 7 days. Now isn't the time to worry about pregnancy, that should come before you have unprotected sex.
How late was your cycle? What were some of the side effects of taking both at the same time?
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 Oct 2015 • 5 answers
Updated 28 Sep 2013 • 2 answers
Updated 19 Jun 2015 • 1 answer
Updated 15 Nov 2018 • 1 answer
Updated 5 Dec 2018 • 1 answer